| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: exact date unknown/not provided.Best estimate date is between (b)(6) 2020 - (b)(6) 2020.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient was experiencing dysphotopsia and anisometropia with intraocular lens (iol) in the right eye.The lens was explanted and replaced with a same model lens but lower diopter (18.5).No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation? yes.Returned to manufacturer on: 3/31/2020.Section h3: device returned to manufacturer ¿ yes.Device evaluation: the lens was received wrapped in a paper cloth.Visual inspection under magnification revealed particles on the lens, which can be attributed to receiving the lens wrapped in paper cloth.Additionally, it was observed that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the returned condition of the lens, no product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency was identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no other complaints for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.